# SDR P5CA0300909

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 10,791 hours, 1,927 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 41806104
- Part serial: 8722364
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 4 ENG OIL PRESSURE INDICATION FAILED AFTER ENG START.  RE-PINNED BRKN AND WIRE AT DT679 PIN A.  ALSO REMOVED AND REPLACED INOP OIL TRANSMITTER.
